# SDR CALA2013101600749

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 58,957 hours, 5,885 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVATORIES WILL NOT FLUSH, NO MOTOR OR H2O INOPERATIVE.  WHEN A/C ARRIVED ALL LAVATORIES FLUSHED & INDICATION WAS GOOD.  IAW FORMED BITE CHECK ON FWD MID & AFT WASTE TANK LOGIC CONT MODULES, ALL CHECKED GOOD.  SERVICED LAVATORIES & POTABLE  WATER FOR CONFIRMATION OF PROPER INDICATION. NO FAULTS FOUND, OK TO CONT.
